# SDR M7K2005F00001

- Difficulty date: March 16, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT EXPERIENCED FLICKERING ENGINE CHIP LIGHT IN CRUISE FLIGHT AND AS A PRECAUTION PREPARED TO LAND AT FIRST SUITABLE LOCATION.  ON APPROACH TO LANDING, CHIP LIGHT CAME ON STEADY AND COMPRESSOR STALL OCCURRED.  SOME ROTOR SPEED DROP OCCURRED WITH LOW ROTOR WARNING SOUNDING IN THE PILOT HEADSET.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  ENGINE CONTINUED RUNNING UNTIL INCIDENT.  ENGINE CONTINUED RUNNING UNTIL THROTTLE WAS SHUT DOWN WHEN GAS PRODUCER SPEED DECAYED, RAPIDLY.  COMPRESSOR FOUND LOCKED UP.  ENGINE RETURNED TO MFG FOR REPAIR.  (WP19200505750) (K)
